# SDR UIEA2019082105239

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 'A' RT FLOOR PROXIMITY LIGHT CABLE BROKEN. CABIN ZONE 'A' RT FLOOR PROXIMITY LIGHT CABLE REPAIRED AND ZONE 'A' EMER LIGHT TESTED NORMAL AS PER SWPM 20-30-12 AND AMM 33-51-00. SPLICE PART NUMBER D436-36.
